Skip to main content

Special p-adic analytic functions and Fourier transforms

Woodcock, Chris F. (1996) Special p-adic analytic functions and Fourier transforms. Journal of Number Theory, 60 (2). pp. 393-408. ISSN 0022-314X. (doi:10.1006/jnth.1996.0130) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:18590)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
http://dx.doi.org/10.1006/jnth.1996.0130
Item Type: Article
DOI/Identification number: 10.1006/jnth.1996.0130
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: P. Ogbuji
Date Deposited: 28 Apr 2009 17:38 UTC
Last Modified: 16 Nov 2021 09:56 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/18590 (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.